# SDR SWIA972631

- Difficulty date: June 14, 2001
- Submitted: June 19, 2001
- Operation: Air carrier
- Aircraft: N213SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120277
- Aircraft time: 22,638 hours, 30,127 cycles
- Engine: Pwa PW118B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Harness
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING, GEAR WOULD NOT RETRACT.  GEAR LEVER MOVED FREELY WITH NO GEAR MOVEMENT.  LEFT MAIN SYSTEM ''A'' TRANSITION LIGHT (RED) DID NOT ILLUMINATE. FOUND LEFT ''A'' UP LOCK HARNESS BAD.  REMOVED AND REPLACED WITH SERVICEABLE HARNESS IAW AMM 32-61-01.  OHMED OLD HARNESS AND FOUND BAD.  OPERATIONAL CHECK IS GOOD.
